Virtual equivariant Grothendieck-Riemann-Roch formula

  • Charanya Ravi

    Max-Planck-Institut für Mathematik, Vivatsgasse 7, 53111 Bonn, Germany
  • Bhamidi Sreedhar

    Center for Geometry and Physics, Institute for Basic Science (IBS), Pohang 37673, Republic of Korea
Virtual equivariant Grothendieck-Riemann-Roch formula cover
Download PDF

This article is published open access.


For a -scheme with a given equivariant perfect obstruction theory, we prove a virtual equivariant Grothendieck-Riemann-Roch formula, this is an extension of a result of B. Fantechi and L. Göttsche [Geom. Topol. 14, No. 1, 83–115 (2010; Zbl 1194.14017)] to the equivariant context. We also prove a virtual non-abelian localization theorem for schemes over with proper actions.

Cite this article

Charanya Ravi, Bhamidi Sreedhar, Virtual equivariant Grothendieck-Riemann-Roch formula. Doc. Math. 26 (2021), pp. 2061–2094

DOI 10.4171/DM/864